Properness for scaled gauged maps

Eduardo González, Pablo Solis, Chris T. Woodward

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We prove properness of moduli stacks of gauged maps satisfying a stability condition introduced by Mundet [40], Schmitt [46] and Ziltener [57]. The proof combines a git construction of Schmitt [46], properness for twisted stable maps by Abramovich–Vistoli [1], a variation of a boundedness argument due to Ciocan–Fontanine–Kim–Maulik [13], and a removal of singularities for bundles on surfaces in Colliot–Thélène–Sansuc [14].

Original languageEnglish (US)
Pages (from-to)104-157
Number of pages54
JournalJournal of Algebra
StatePublished - Nov 15 2017

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


  • Equivariant and gauged Gromov–Witten theory
  • Git quotients
  • Lie theory


Dive into the research topics of 'Properness for scaled gauged maps'. Together they form a unique fingerprint.

Cite this